Toggle Main Menu Toggle Search

Open Access padlockePrints

Isomorphism invariants for multivariable C*-dynamics

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Kakariadis ETA, Katsoulis EG

Publication type: Article

Publication status: Published

Journal: Journal of Noncommutative Geometry

Year: 2014

Volume: 8

Issue: 3

Pages: 771-787

Print publication date: 01/07/2014

ISSN (print): 1661-6952

ISSN (electronic): 1661-6960

Publisher: European Mathematical Society Publishing House

URL: http://dx.doi.org/10.4171/JNCG/170

DOI: 10.4171/JNCG/170


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share